# SDR SWIA2020061851088

- Difficulty date: January 30, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,171 hours, 32,289 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STEADY FITTING MOUNTED TO THE TOP OF THE VERTICAL STAB HAS MIGRATED SHIMS ON THE LT SIDE OUTBD BOLTS.  REPLACED WITH NEW LT SIDE OUTBOARD SHIM AND NUTS(2(EA) ON FORWARD STEADY FITTING REF RIL AND REF AMM.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
